Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hyponormal operators and spectral density


Author: J. G. Stampfli
Journal: Trans. Amer. Math. Soc. 117 (1965), 469-476
MSC: Primary 47.40; Secondary 47.30
DOI: https://doi.org/10.1090/S0002-9947-1965-0173161-3
Erratum: Trans. Amer. Math. Soc. 115 (1965), 550.
MathSciNet review: 0173161
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bishop, Spectral theory for operators on a Banach space, Trans. Amer. Math. Soc. 86 (1957), 414-445. MR 0100789 (20:7217)
  • [2] A. Brown, On a class of operators, Proc. Amer. Math. Soc. 4 (1953), 723-728. MR 0059483 (15:538c)
  • [3] W. Donaghue, On a problem of Nieminen, Inst. Hautes Études Sci. Publ. Math. 16 (1963), 127-129. MR 0152892 (27:2864)
  • [4] N. Dunford, Spectral theory. II. Resolutions of the identity, Pacific J. Math. 2 (1952), 559-614. MR 0051435 (14:479a)
  • [5] -, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274. MR 0104865 (21:3616)
  • [6] P. Halmos, Normal dilations and extensions of operators, Summa Brasil. Math. 2 (1950), 125-134. MR 0044036 (13:359b)
  • [7] E. Hille, Analytic function theory, Vol. I, Ginn, Boston, Mass., 1959. MR 0201608 (34:1490)
  • [8] C. H. Meng, On the numerical range of an operator, Proc. Amer. Math. Soc. 14 (1963), 167-171. MR 0143035 (26:601)
  • [9] T. Nieminen, A condition for the self-adjointness of a linear operator, Ann. Acad. Sci. Fenn. Ser. A I No. 316 (1962), 3-5. MR 0139012 (25:2452)
  • [10] J. Schwartz, Subdiagonalization of operators in Hilbert space with compact imaginary part, Comm. Pure Appl. Math. 15 (1962), 159-172. MR 0144212 (26:1759)
  • [11] J. Stampfli, Hyponormal operators, Pacific J. Math. 12 (1962), 1453-1458. MR 0149282 (26:6772)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.40, 47.30

Retrieve articles in all journals with MSC: 47.40, 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0173161-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society